I was diagnosed with RA over a year ago and it's taken quite a bit of time to get things mostly under control. I take plaquenil and methotrexate. I also take 4 tramadol a day for chronic pain relief, throughout the day. Is that a lot of tramadol? It doesn't alleviate all the pain but it makes it tolerable and I can function. Whenever I try to cut back I get the incessant burning and aching in my joints where I can't sit still or sleep and I can never get comfortable.
The maximum dose is 400mg a day, if your taking 50mg pills 4 would be 200mg, so your taking half the daily maximum. But a word of caution, this stuff can be very addictive for some people, even at low doses. Your body's become use to it, that's why you have the pain when you try to cut back. If you want to get off of it, you're going to have to taper it down gradually, and it might take some time.
If you want to stop, post over on the addiction forum and ask for someone to help you with a taper plan. If you don't want to post over there, just PM me, and I'll get you one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.